# SDR DALA2019102946256

- Difficulty date: October 15, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 20,848 hours, 7,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 RT WING TANK PLATE 631BB AND SEAL RING HAS LITE CORROSION AND PITTED. CORRECTIVE ACTION: REPAIRED TANK PLATE AND SEAL RING REF B737 SRM 57-20-01 REPAIR 1 (1317154).
